Alert archive / Texas / Gale Warnings in 2011
Gale Warning 1, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Jan 20, 2011, 3:40 AM CST. It took effect at Jan 20, 2011, 3:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2011, 3:40 AM CST (09:40 UTC)
- In effect from
- Jan 20, 2011, 3:00 PM CST
- Expired
- Jan 21, 2011, 3:06 AM CST
- In force
- 12 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
840 WHUS74 KBRO 200940 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 340 AM CST THU JAN 20 2011 ...GALE WARNING IN EFFECT FOR LOWER TEXAS COASTAL WATERS THURSDAY NIGHT... .A COLD FRONT WILL BE MOVING THROUGH THE REGION LATE THIS AFTERNOON. BEHIND THE FRONT...NORTH WINDS WILL BE SUSTAINED AT 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE FOR SEVERAL HOURS THURSDAY EVENING THROUGH FRIDAY MORNING. GMZ150-155-170-175-201800- /O.UPG.KBRO.GL.A.0001.110121T0000Z-110121T0900Z/ /O.NEW.KBRO.GL.W.0001.110120T2100Z-110121T0900Z/ /O.NEW.KBRO.SC.Y.0005.110121T0900Z-110121T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 340 AM CST THU JAN 20 2011 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM TO NOON CST FRIDAY. * WINDS: SUSTAINED NORTH WINDS WILL BE INCREASING TO AROUND 30 KNOTS BY LATE THURSDAY EVENING...WITH FREQUENT GUSTS OF 35 TO 40 KNOTS DURING THE LATE EVENING HOURS INTO FRIDAY MORNING. GALE FORCE GUSTS WILL END OVERNIGHT TONIGHT...WHILE SUSTAINED WINDS OF 20 TO 25 KNOTS CONTINUE THROUGH NOON TOMORROW. * SEAS: WAVES HEIGHTS WILL BE INCREASING FROM 8 TO 10 FEET BY LATE THURSDAY NIGHT. OCCASIONAL HIGHER SEAS OF 10 TO 12 FEET WILL BE POSSIBLE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-201800- /O.NEW.KBRO.SC.Y.0005.110120T2100Z-110121T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 340 AM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST FRIDAY. * WINDS: WINDS WILL REACH 20 TO 30 KNOTS AFTER THE FRONTAL PASSAGE THURSDAY AFTERNOON. WINDS WILL REMAIN ABOVE 20 KNOTS UNTIL AROUND SUNRISE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
359 WHUS74 KBRO 201706 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1106 AM CST THU JAN 20 2011 ...GALE WARNING IN EFFECT FOR LOWER TEXAS COASTAL WATERS THURSDAY NIGHT... .A COLD FRONT WILL MOVE THROUGH THE MARINE AREAS THIS AFTERNOON. ONCE THE FRONT PASSES THE WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE POSSIBLE THURSDAY EVENING THROUGH FRIDAY MORNING. GMZ150-155-170-175-210600- /O.CON.KBRO.GL.W.0001.110120T2100Z-110121T0900Z/ /O.CON.KBRO.SC.Y.0005.110121T0900Z-110121T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1106 AM CST THU JAN 20 2011 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST FRIDAY. * WINDS: NORTH WINDS WILL INCREASE TO 25 TO 30 KNOTS BY LATE THURSDAY EVENING...WITH GUSTS OF 35 TO 40 KNOTS OCCURRING DURING THE LATE EVENING HOURS INTO FRIDAY MORNING. GALE FORCE GUSTS WILL END OVERNIGHT TONIGHT...WITH WINDS AROUND 20 KNOTS CONTINUING THROUGH NOON FRIDAY. * SEAS: THE SEAS WILL BE INCREASE TO THE 8 TO 10 FEET RANGE BY LATE THURSDAY NIGHT. SEAS OF 10 TO 12 FEET WILL BE POSSIBLE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-210600- /O.CON.KBRO.SC.Y.0005.110120T2100Z-110121T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1106 AM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST FRIDAY. * WINDS: WINDS WILL RANGE FROM 20 TO 30 KNOTS AFTER THE COLD FRONT PASSES THROUGH THURSDAY AFTERNOON. THE WINDS WILL CONTINUE AROUND 20 KNOTS UNTIL AROUND SUNRISE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
428 WHUS74 KBRO 210408 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1008 PM CST THU JAN 20 2011 ...HAZARDOUS MARINE CONDITIONS EXPECT TO CONTINUE TONIGHT... .A COLD FRONT MOVED THROUGH THE LOWER TEXAS MARINE AREAS THIS AFTERNOON. THE STRONG NORTH WINDS IN THE WAKE OF THE COLD FRONT HAVE INCREASED TO NEAR GALE FORCE ACROSS THE LOWER TEXAS GULF WATERS AND INTO SMALL CRAFT ADVISORY LEVELS ACROSS THE LAGUNA MADRE. THE MARINE CONDITIONS WILL START TO IMPROVE ON FRIDAY AS THE WINDS AND SEAS DECREASE SLOWLY. GMZ150-155-170-175-211200- /O.CON.KBRO.GL.W.0001.000000T0000Z-110121T0900Z/ /O.CON.KBRO.SC.Y.0005.110121T0900Z-110121T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1008 PM CST THU JAN 20 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST FRIDAY. * WINDS: STRONG NORTH WINDS RANGING FROM 30 TO 35 KNOTS WILL PERSIST THROUGHOUT THE NIGHT AND EARLY FRIDAY MORNING. THE NORTH WINDS WILL THEN DECREASE INTO THE 20 TO 30 KNOT RANGE BEFORE SUNRISE FRIDAY MORNING. THE GULF WINDS WILL THEN FALL BELOW THE 20 KNOT MARK AFTER MIDDAY FRIDAY. * SEAS: THE SEAS WILL RANGE FROM THE 6 TO 10 FOOT RANGE NEARSHORE TONIGHT WITH SEAS OF 10 TO 12 FEET EXPECTED ACROSS THE OFFSHORE AREAS. THE SEAS WILL IMPROVE STEADILY STARTING FRIDAY MORNING FALLING BELOW SMALL CRAFT ADVISORY LEVELS BY MIDDAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-211200- /O.CON.KBRO.SC.Y.0005.000000T0000Z-110121T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1008 PM CST THU JAN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. * WINDS: THE BAY WINDS WILL RANGE FROM 20 TO 25 KNOTS THROUGH SUNRISE FRIDAY AND WILL THEN DECREASE TO AROUND 15 KNOTS AFTER SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
779 WHUS74 KBRO 210906 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 306 AM CST FRI JAN 21 2011 ...MARINE CONDITIONS BEGINNING TO IMPROVE... .WINDS AND SEAS ARE BEGINNING TO IMPROVE ALONG THE LOWER TEXAS COAST IN THE WAKE OF A COLD FRONT WHICH PASSED THROUGH YESTERDAY. HOWEVER...DIMINISHING STRONG WINDS AND SUBSIDING ROUGH SEAS WILL STILL PROVE HAZARDOUS TO MARINERS THIS MORNING. GMZ150-155-170-175-211715- /O.CAN.KBRO.GL.W.0001.000000T0000Z-110121T0900Z/ /O.CON.KBRO.SC.Y.0005.000000T0000Z-110121T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 306 AM CST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE GALE WARNING WHICH WAS PREVIOUSLY IN EFFECT FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY FOR THIS AREA. * WINDS: NORTH WINDS OF 15 TO 20 KNOTS THIS MORNING WILL DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: SEAS OF 9 TO 14 FEET THIS MORNING WILL SUBSIDE TO 3 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-211015- /O.CAN.KBRO.SC.Y.0005.000000T0000Z-110121T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 306 AM CST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY PREVIOUSLY IN EFFECT FOR THE LAGUNA MADRE. SUSTAINED WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA...AND THEREFORE THE SMALL CRAFT ADVISORY FOR THE LAGUNA MADRE HAS BEEN CANCELLED A FEW HOURS EARLY. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Jan 20, 3:29 AM CST, 11 minutes earlier.
Area forecast discussion, Jan 20, 3:29 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
329 AM CST THU JAN 20 2011
.SHORT TERM /TODAY THROUGH 6 PM FRIDAY/...COLD FRONT BARRELING
THROUGH TEXAS ATTM...CURRENTLY LOCATED FROM NEAR SAN ANGELO TO
ABILENE TO WICHITA FALLS. WIND SHIFT STILL TIMED FOR A MORNING TIME
SLOT...WITH NORTHERN AREAS AROUND SUNRISE AND CAMERON COUNTY JUST
BEFORE NOON. GUSTY WINDS WILL TRAIL THE WIND SHIFT BY 3 TO 6
HOURS...SO STRONGEST EFFECT WONT ARRIVE UNTIL LATER IN THE
AFTERNOON. VERY DRY AIR STILL WELL BEHIND THE FRONT...AND WILL NOT
CORRESPOND WITH THE GUSTY WINDS...SO FIRE WEATHER WILL NOT BE AN
ISSUE. MINIMAL DYNAMICS ALOFT AND LLV CAP WILL MINIMIZE
PRECIPITATION WITH THE FRONT...MAINLY RIGHT ALONG THE COAST WITH THE
DEEPEST MOISTURE. HIGH TEMPERATURES WILL PEAK RIGHT ALONG THE FRONT
WITH STEADY OR SLOWLY FALLING TEMPS DURING THE AFTERNOON. CAA AND
CLEAR SKIES WILL ALLOW TEMPS TO CRASH OVERNIGHT...WITH LOWS MAINLY
IN THE UPPER 30S AREAWIDE. TEMPERATURES FRIDAY WILL STRUGGLE TO RISE
ABOVE 60 TOMORROW WITH CONTINUED CAA.
&&
.LONG TERM /6 PM FRIDAY THROUGH WEDNESDAY/...500MB TROUGH ACROSS
THE CENTRAL AND EASTERN UNITED STATES FRIDAY WILL SHIFT EASTWARD
SATURDAY AS A SHORTWAVE TROUGH DEVELOPS ACROSS THE WESTERN U.S.
SURFACE HIGH PRESSURE ACROSS THE RIO GRANDE PLAINS SATURDAY IS
EXPECTED TO MOVE QUICKLY EASTWARD SAT NIGHT AS LOW PRESSURE
DEVELOPS ACROSS NORTHWEST TX AHEAD OF THE NEXT TROUGH. LOW LEVEL
MOISTURE IS PROGGED TO ADVECT NORTHWARD SUNDAY BEFORE THE FRONT
MOVES THROUGH THE LOWER RIO GRANDE VALLEY SUN AFTERNOON. THIS WILL
PROVIDE A CHANCE OF RAIN ACROSS THE COASTAL SECTIONS AS A RESULT.
THE SHORTWAVE TROUGH ACROSS THE SOUTHWEST UNITED STATES AND
NORTHERN MEXICO IS EXPECTED TO SWING EASTWARD MONDAY BUT A LONG
WAVE TROUGH IS PROGGED TO DEVELOP ACROSS THE CENTRAL U.S. IN ITS
WAKE EARLY NEXT WEEK. THIS WILL ALLOW OVERRUNNING CONDITIONS TO
DEVELOP ACROSS NORTHEAST MEXICO TUESDAY PROVIDING A SLIGHT CHANCE
OF RAIN FOR EXTREME SOUTHERN PORTIONS OF THE CWA BEFORE THE TROUGH
AXIS ACROSS THE STATE MOVES EASTWARD. AN ONSHORE FLOW IS PROGGED
TO DEVELOP TOWARDS THE END OF THE FORECAST PERIOD AS THE SURFACE
RIDGE MOVES EASTWARD.
&&
.AVIATION...LOW CLOUD DECK OVERSPREADING THE REGION ATTM...WITH SOME
BREAKS NOTED ALONG THE COAST. LOWERED VIS IS ALSO NOTED
SPORADICALLY...AND HAS FLUCTUATED AT ALL SITES. DENSER FOG NOT
EXPECTED TO BE A THREAT AS BEST MOISTURE CONVERGENCE REMAINS FARTHER
NORTH ALONG THE APPROACHING FRONT. THE LEADING EDGE OF THE FRONT
WILL MOVE THROUGH DURING THE MORNING HOURS...WITH WINDS SHIFTING TO
THE NORTH. STRONGER WINDS SHOULD ARRIVE A FEW HOURS AFTER THE WINDS
SHIFT...REACHING 15 TO 20 KNOTS WITH A FEW GUSTS NEARING 30KTS.
NORTH WINDS WILL BRING DRIER AIR INTO THE REGION...WITH QUICKLY
CLEARING SKIES BY EARLY AFTERNOON. CLEAR SKIES AND LIGHT NORTH
BREEZES EXPECTED TONIGHT INTO EARLY FRIDAY MORNING.
&&
.MARINE...
TODAY THROUGH 6 PM FRIDAY...THE MAIN ISSUE IS THE TIMING OF THE
COLD FRONT TODAY. WINDS ACROSS THE COASTAL WATERS WILL SHIFT TO
THE NORTH AROUND NOON...BUT THE SURGE OF STRONGEST WINDS WILL NOT
ARRIVE UNTIL LATER IN THE AFTERNOON. WINDS IN THE SURGE WILL REACH
AROUND 30 KNOTS BETWEEN 6PM AND MIDNIGHT...WITH SEAS JUMPING UP TO
8 TO 10 FEET. GALE WARNINGS WILL BE ISSUED SHORTLY FOR THE GULF
WATERS FROM 21Z THROUGH 09Z...WITH SMALL CRAFT ADVISORIES AFTER
THAT UNTIL 18Z. SCA WILL ALSO BE POSTED FOR THE LAGUNA MADRE FROM
21Z THROUGH 12Z TOMORROW...AS WINDS WILL NOT REACH THE GALE
THRESHOLD THERE. CONDITIONS WILL IMPROVE QUICKLY DURING THE
AFTERNOON FRIDAY...WITH WINDS FALLING TO 10 TO 15 KNOTS AND SEAS
FALL BACK TO 4 TO 6 FEET.
6 PM FRIDAY THROUGH MONDAY...LIGHT NORTH WINDS WILL PREVAIL ACROSS
THE COASTAL WATERS FRI NIGHT INTO SATURDAY AS HIGH PRESSURE
CONTINUES ACROSS SOUTH TEXAS AND THE WESTERN GULF OF MEXICO. WINDS
ARE EXPECTED TO VEER TO THE SOUTHEAST AND INCREASE SAT NIGHT AS A
FRONTAL SYSTEM DEVELOPS ACROSS NORTHWEST TX. WINDS WILL VEER TO
THE SOUTH SUNDAY BEFORE A COLD FRONT MOVES THROUGH THE LOWER TX
COAST. STRONG NORTH WINDS SHOULD DEVELOP IN THE WAKE OF THE FRONT
SUN NIGHT AND SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED AS A RESULT.
WINDS AND SEAS WILL BEGIN TO DIMINISH MONDAY INTO MON NIGHT AS THE
PRESSURE GRADIENT BEGINS TO RELAX ACROSS THE WESTERN GULF.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 71 42 56 39 / 20 10 0 0
BROWNSVILLE 75 40 56 37 / 20 10 0 0
HARLINGEN 74 40 57 35 / 20 10 0 0
MCALLEN 76 41 60 38 / 10 10 0 0
RIO GRANDE CITY 72 40 61 39 / 10 0 0 0
SOUTH PADRE ISLAND 70 45 54 45 / 20 10 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM CST FRIDAY
FOR GMZ130-132-135.
SMALL CRAFT ADVISORY FROM 3 AM TO NOON CST FRIDAY FOR GMZ150-155-
170-175.
GALE WARNING FROM 3 PM THIS AFTERNOON TO 3 AM CST FRIDAY FOR
GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64/61Hazardous weather outlook, Jan 19, 3:53 PM CST, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 353 PM CST WED JAN 19 2011 TXZ248>257-201200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 353 PM CST WED JAN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. CHILLY TEMPERATURES IN THE 30S WILL BE POSSIBLE EARLY FRIDAY MORNING AND AGAIN EARLY SATURDAY MORNING. SOME LOCATIONS ACROSS ZAPATA...JIM HOGG...BROOKS AND KENEDY COUNTIES MAY SEE TEMPERATURES NEAR FREEZING SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-201200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 353 PM CST WED JAN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STRONG COLD FRONT WILL MOVE THROUGH THURSDAY AFTERNOON AND THURSDAY NIGHT ALLOWING FOR UNSETTLED MARINE CONDITIONS TO DEVELOP. STRONG NORTHERLY WINDS...ROUGH BAY WATERS AND HIGH SEAS WILL BE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY. A GALE WATCH IS IN EFFECT FOR THE NEARSHORE AND OFFSHORE GULF OF MEXICO WATERS THURSDAY NIGHT INTO FRIDAY MORNING. A MODERATE TO HIGH RISK FOR RIP CURRENTS WILL BE POSSIBLE AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA THURSDAY AND FRIDAY. ANOTHER ROUND OF UNSETTLED MARINE CONDITIONS WILL BE POSSIBLE MONDAY AND TUESDAY IN THE WAKE OF A COLD FRONT. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR ALL OR PORTIONS OF THE LOWER TEXAS COASTAL WATERS DURING THAT TIME. AN ELEVATED RISK FOR RIP CURRENTS WILL BE POSSIBLE AT THE LOCAL BEACHES MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 3:40 AM CST | Small Craft Advisory | BRO | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.